Modularity conjecture for q-curves and QM-curves

Yuji Hasegawa, Kiichiro Hashimoto, Fumiyuki Momose

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1011-1036
    Number of pages26
    JournalInternational Journal of Mathematics
    Volume10
    Issue number8
    Publication statusPublished - 1999 Dec

    Fingerprint

    Modularity
    Curve

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Modularity conjecture for q-curves and QM-curves. / Hasegawa, Yuji; Hashimoto, Kiichiro; Momose, Fumiyuki.

    In: International Journal of Mathematics, Vol. 10, No. 8, 12.1999, p. 1011-1036.

    Research output: Contribution to journalArticle

    Hasegawa, Y, Hashimoto, K & Momose, F 1999, 'Modularity conjecture for q-curves and QM-curves', International Journal of Mathematics, vol. 10, no. 8, pp. 1011-1036.
    Hasegawa, Yuji ; Hashimoto, Kiichiro ; Momose, Fumiyuki. / Modularity conjecture for q-curves and QM-curves. In: International Journal of Mathematics. 1999 ; Vol. 10, No. 8. pp. 1011-1036.
    @article{cec681a99a4e49a0a12fe99f98241669,
    title = "Modularity conjecture for q-curves and QM-curves",
    author = "Yuji Hasegawa and Kiichiro Hashimoto and Fumiyuki Momose",
    year = "1999",
    month = "12",
    language = "English",
    volume = "10",
    pages = "1011--1036",
    journal = "International Journal of Mathematics",
    issn = "0129-167X",
    publisher = "World Scientific Publishing Co. Pte Ltd",
    number = "8",

    }

    TY - JOUR

    T1 - Modularity conjecture for q-curves and QM-curves

    AU - Hasegawa, Yuji

    AU - Hashimoto, Kiichiro

    AU - Momose, Fumiyuki

    PY - 1999/12

    Y1 - 1999/12

    UR - http://www.scopus.com/inward/record.url?scp=0033270336&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0033270336&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:0033270336

    VL - 10

    SP - 1011

    EP - 1036

    JO - International Journal of Mathematics

    JF - International Journal of Mathematics

    SN - 0129-167X

    IS - 8

    ER -